skin-hair-icon
Skin itching,rash,black spot
Last 2years suffering from this skin decease which in this picture showing after taken medicine not reducing this rash
44 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi In the attached photograph looks like the rash has resolved and left behind dark coloured patches known as post inflammatory hyperpigmentation. Detail history  and details of previous medicines taken are needed.
Next Steps
consult a dermatologist with photographs for treatment
Health Tips
apply moisturizer all over body on damp skin
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from eczematous dermatitis causing this problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.